Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Hyperthyroid. Weight gain?
IndigoRiley posted:
If i am hyperthyroid right now, and they correct the problem, am i going to gain weight? I am not too thin right now. I eat ALOT which is probably why. But i am just very curious. Bc the ONLY benefit to being hyperthyroid is being able to eat whatevr i want and i dont mind being thin at ALL. But i want to FEEL better so whatever it takes. But i was just wondering ... thanks
mountainmom48 responded:
Hyperthyroidism meds should not be used as a means to weight loss. It can have very detrimental health consequences. I think you also said you take adderall. That also has a negative weight consequence. I think you should let your doctor know that staying slim and not gaining weight is also a factor in your medical picture.

Spotlight: Member Stories

I'm a 40 year old female and have been treating my manic depression with Lithium therapy for about 10 years,straight.I had no idea of the dangers ...More

Helpful Tips

everyone with a thyroid problem should try them!
many do not believe in the supplements but I know do.I was diagnosed 2 years ago and for 1 whole year I felt horrible, extream fatigue, ... More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.